Gaviscon Double Action Tablets are suitable for use during pregnancy and breastfeeding.
This pack of Gaviscon Double Action Tablets 12s come in a convenient plastic pot, ideal for taking with you in a pocket or handbag.
Adults, including the elderly, and children 12 years and over:
- When symptoms occur, take two to four tablets after meals and at bedtime up to four times a day.
- Active Ingredients: Sodium Alginate 250mg, Sodium Bicarbonate 106.5mg and Calcium Carbonate 187.5mg.
- Other Ingredients: Xylitol, carmellose sodium, magnesium stearate, macrogol 20,000, mannitol (E421), copovidone, acesulfame-K, aspartame (E951), mint flavour and carmoisine lake (E122)
- This medicine contains small amounts of sodium (4.82mmol per two tablet dose) and calcium (3.75mmol per two tablet dose). If you have been advised to follow a diet restricted in any of these please consult your doctor before taking this product.
- Please talk to your doctor regarding these salt contents if you suffer or have suffered from kidney or heart disease, as certain salts could interfere with these diseases.
- Do not take this medicine within 2 hours of taking other medicines by mouth as it can intefere with the actions of some other medicines.
- If you have phenylketonuria, please note that this product contains asparatame (E951), a source of phenylalanine.
- These tablets contain camoisine lake (E122) which may cause allergic reactions.
Do not take Gaviscon Double Action Tablets:
- If you know you are allergic to any of the ingredients.
- If you have severely impaired renal function.
- If you are under 12 years of age, except on medical advice.
- If you have hypophosphatemia.
Please tell your doctor or pharmacist if you are taken or have recently taken any other medicines, including those obtained without a prescription.
|Brand||GAVISCON DOUBLE ACTION|